# SDR SCNA20220322007

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 47,164 hours, 27,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  DURING INSPECTION OF THE BS 967 FLOOR BEAM (PN 147A5505-6), CORROSION WAS FOUND ON THE UPPER FLANGE BETWEEN LBL4 AND LBL20,WL208. RESOLUTION: ACCOMPLISHED REPAIR OF BS967 FLOOR BEEAM UPPER "T" CHORD FROM RBL2 TO LBL32 IN ACCORDANCE WITH ATS ER 22-01132, REV 1R, DTD 03/10/2022.
